# SDR ASAA0080265

- Difficulty date: May 11, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 014597101
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FORWARD CABIN PORTABLE EMERGENCY LIGHT OUTPUT WAS FOUND WEAK.  REPLACED BATTERIES AND LIGHT OPERATED NORMALLY.  (M)
